# SDR JR2R20160914442

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59100723
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED IN FWD E&E BAY. REPAIRED THE LONGERON IAW SRM 53-02 FIG 12.
